|Hiv pos with dark green diarrhea
Jul 10, 2001
I am currently undetectible with ts 480 I am on combivir and viracept welli always have diahrea which i can handle well today it is a dark green is that the toxins it is yellow sometime and dark others but today it is Dark green am i ok?
Response from Dr. Feinberg
Green diarrhea is just made up of bile fluid which normally empties into the gut. If your diarrhea is bad, ask your doctor for a prescription drug to slow it down, like Imodium or Lomotil. Another option is to change to a different protease inhibitor-- Viracept is well-known to cause lots of diarrhea.
Severe pharyngitis after possible HIV exposure
- Unprotected Anal Sex Without Ejaculation Risk Of Getting AIDS
- Does HIV Cause Itchy Balls?
- Is Diarrhea An Acute Symptom Of HIV?
- Is Pain In Urethra A Sign Of HIV?
- Blisters After Licking Penis Worried I Have HIV
- Coated Tongue After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.